Alert archive / Indiana / River Flood Advisories in 2007
River Flood Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood advisory at Nov 27, 2007, 10:45 AM EST for Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois. It was in force for 72 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2007, 10:45 AM EST (15:45 UTC)
- Expired
- Nov 30, 2007, 10:30 AM EST
- In force
- 72 hr
- Issued by
- NWS Indianapolis, IN
Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood advisory went out at Nov 27, 6:25 AM EST, 4 hours 20 minutes earlier.
Area forecast discussion, Nov 27, 6:25 AM EST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 625 AM EST TUE NOV 27 2007 .AVIATION...DISCUSSION FOR THE 12Z TAFS. AREAS OF MVFR HAD FORMED THIS MORNING AS SKIES HAD CLEARED. THERE HAS BEEN ENOUGH WIND SO FAR WHICH HAS KEPT VSBYS FROM DROPPING DROPPING INTO IFR CATEGORY. HOWEVER AT KBMG WHERE GRADIENT IS LESS A BRIEF PERIOD OF IFR VSBY IS POSSIBLE. BY 14Z ALL FOG SHOULD BE GONE. COLD FRONT CURRENTLY ACROSS EASTERN IOWA WILL MOVE ACROSS CENTRAL INDIANA THIS AFTERNOON. THIS FRONT MAY PRODUCE A PERIOD OF 4 THOUSAND SCT-BKN WITH THE BROKEN CLOUDS BEING PRIMARILY FROM KLAF AND NORTHWARD. AFTER FRONT MOVES THROUGH LOOK FOR SKIES TO BECOME CLEAR BY EVENING. WINDS WILL BE MODERATE 10-15 KNOTS TODAY WITH A FEW HIGHER GUSTS AT KIND AND KHUF. HIGH PRESSURE WILL BUILD IN BY TONIGHT AND WINDS WILL BECOME LIGHT. && .DISCUSSION...QUIET WEATHER EXPECTED OVER THE NEXT FEW DAYS AS INDIANA IS BETWEEN WEATHER SYSTEMS. TODAY...A CLIPPER SYSTEM WILL MOVE EAST THROUGH THE GREAT LAKES REGION. WITH A STRONG SFC HIGH OVER THE DEEP SOUTH...COLD AIR BEHIND THE CLIPPER FRONT WILL NOT MAKE IT TOO FAR INTO CENTRAL INDIANA. WITH A GOOD AMOUNT OF SUN EXPECTED TODAY TEMPS WILL RISE INTO THE LOWER TO MID 40S TODAY. MOS IS ALL WITHIN A FEW DEGREES OF EACH OTHER SO HAVE USED A BLEND. TONIGHT...THICKNESS PLOTS SHOW SOME NEUTRAL TO SLIGHT WARM ADVECTION OVERNIGHT TONIGHT AS WEAK H5 AND H7 RIDGING IS OVER INDIANA ALONG WITH A SFC HIGH. BY LATE TONIGHT AS THE SFC HIGH MOVES EAST CENTRAL INDIANA WILL BE ON THE RETURN FLOW SIDE. WITH A MOSTLY CLEAR SKY OVERNIGHT LOWS WILL BE IN THE MID 20S TO LOWER 30S. WEDNESDAY...A COLD FRONT WILL MAKE ITS WAY TOWARD INDIANA ON WEDNESDAY. SFC PRESS GRADIENT TIGHTENS AND WIND WILL BE GUSTY FOR MOST OF THE DAY. THERE WILL BE ENOUGH PRE FRONTAL WARMING TO KICK TEMPS INTO THE 50S BEFORE THE FRONT PASSES. CLOUDS WILL INCREASE BEGINNING IN THE LATE AFTERNOON AHEAD OF THE FRONT. WEDNESDAY NIGHT...HAVE CONTINUE WITH LOW CHANCE POPS ON WED NIGHT WITH FROPA. CONCERN IS MOISTURE IS LIMITED TO JUST ALONG THE FRONT BUT THERE SEEMS TO BE ENOUGH LLVL FRONTOGENISIS TO SQUEEZE OUT SOME PRECIP BUT AMOUNTS WILL BE LIGHT. AFTER THE FRONT PASSES HAVE DROPPED POPS TO A SLIGHT CHANCE AFTER MIDNIGHT. ALSO WITH SFC TEMPS AND WET BULB TEMPS ABOVE FREEZING DURING THE BEST PRECIP TIMES HAVE CHANGED PTYPE TO ALL RAIN THEN CHANGEOVER TO SNOW AFTER 06Z WITH 20 POPS. ANY SNOW THAT DOES FALL WILL MOST LIKELY BE IN THE FORM OF FLURRIES. THURSDAY THROUGH SATURDAY...BACK TO ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SFC. MODELS ARE IN AGREEMENT THIS FAR BUT WILL SIGNIFICANTLY DIVERGE FOR THE REMAINDER OF THE WEEKEND. SATURDAY NIGHT THROUGH MONDAY...THE GFS/ECMWF VARY GREATLY WITH THE WEEKEND WEATHER SYSTEM THAT WILL AFFECT CENTRAL INDIANA. WHILE IT APPEARS THAT RAIN AND POSSIBLY SOME SNOW WILL FALL THIS WEEKEND THERE ARE TWO VERY DIFFERENT SOLUTIONS FROM THE LONG RANGE MODELS. THE GFS IS MUCH FASTER AND FARTHER EAST WITH A SURFACE LOW AND COLD FRONT THAT DEVELOPS...PLACING SAID LOW OVER THE EAST COAST OF THE CONUS BY MONDAY MORNING. THE ECMWF ON THE OTHER HAND HAS THE AFOREMENTIONED LOW OVER THE GREAT LAKES AT THE SAME TIME. WITH SUCH HIGH UNCERTAINTY WILL NOT MAKE ANY CHANGES TO THE EXTENDED. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...JH PUBLIC...SALLY
Hazardous weather outlook, Nov 27, 3:54 AM EST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 AM EST TUE NOV 27 2007 INZ030-031-036>042-045>049-053>057-060>065-067>072-280900- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 354 AM EST TUE NOV 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028-029-035-043-044-051-052-280900- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY- 354 AM EST TUE NOV 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. LOWLAND FLOOD IS POSSIBLE ALONG PORTIONS OF THE WABASH RIVER. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOWLAND FLOODING IS POSSIBLE ALONG PORTIONS OF THE WABASH RIVER FROM LAFAYETTE TO JUST NORTH OF TERRE HAUTE AT LEAST THROUGH MID WEEK. SEE LATEST FLOOD STATEMENTS FOR THE LATEST CREST FORECAST. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SALLY
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 10:45 AM EST | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 72 hr |
| Nov 27, 10:45 AM EST | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 72 hr |
| Nov 27, 10:45 AM EST | River Flood Advisory | IND | Parke, Vermillion, Vigo | 72 hr |
| Nov 27, 10:45 AM EST | River Flood Advisory | IND | Sullivan, Vigo | 72 hr |
| Nov 27, 10:45 AM EST | River Flood Advisory | IND | Knox, Sullivan | 72 hr |
| Nov 27, 10:45 AM EST | River Flood Advisory | IND | Knox | 72 hr |
| Nov 27, 10:45 AM EST | River Flood Advisory | IND | Knox | 72 hr |
Nearby
River Flood Advisories in Indiana, 2007River Flood Advisories in Illinois, 2007Every river flood advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.